University of Hertfordshire

By the same authors

Yangian symmetry in maximally supersymmetric Yang-Mills theory

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

View graph of relations
Original languageEnglish
Title of host publicationSpace - Time – Matter
Subtitle of host publicationAnalytic and Geometric Structures
Pages288-323
ISBN (Electronic)978-3-11-045153-5
DOIs
Publication statusPublished - Apr 2018

Abstract

In physics, symmetries are of invaluable help in studying the structure and form of observables of a theory. Much progress has been made in the last decade concerning symmetries in maximally supersymmetric planar Yang-Mills theory. It has been realized that the ordinary superconformal symmetry is not all there is. A second, dual superconformal symmetry may be exposed. Together they form a Yangian structure, the hallmark of the underlying integrability of the theory. Here we give an overview of the Yangian algebra and of its action on scattering amplitudes, at tree and loop level. We also discuss the emergence of the Yangian for supersymmetric Wilson loops.

ID: 15715687